# SDR CA110418002

- Difficulty date: April 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 26,252 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: B7280
- Condition: Failed
- Location: Pack Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DISPATCHED UNDER MEL 21-25-01 A1 NR 1 PACK INOPERATIVE. AFTER DEPARTURE, THE FLIGHT EXPERIENCE A NR 2 PACK FAILURE.  A PHONE PATCH WAS ESTABLISHED WITH MAINTENANCE CONTROL AND A RESET WAS NOT ABLE TO BE ACCOMPLISHED.  IN CONSULTATION WITH SOC, MAINTENANCE AND DISPATCH, THE FLIGHT ELECTED TO RETURN TO POINT OF DEPARTURE WHERE AN OVERWEIGHT LANDING OF APPROXIMATELY 10,000 KGS OCCURRED.  P2 COMP OVERHEAT SENSOR 35HH FAULTED BY THE TEMP CONTROLLER.  COMP OVERHEAT SENSOR 35HH REPLACED IAW AMM 21-61-12 PB401.  PACK OPERATION CARRIED OUT. CHECKED SERVICEABLE.  TEMP SENSOR, PN: B7280.
